MathSciNet Relay Station
MathSciNet bibliographic data
MR1546018 Contributed Item
Boas, R. P., Jr.; Asymptotic relations for derivatives. Duke Math. J. 3 (1937), no. 4, 637–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement